| Catalog Number |
133S-SX-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, a right side "the seam was leaking".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a right side "the seam was leaking and "the device was implanted longer than 6 months." device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ use error: it is observed that the device was implanted approximately ten months.¿ deflation: observed more three openings on anterior side assessed as surgical damage per rga and observed opening on anterior (insert/shell bond edge) side assessed as unidentified (tear) opening.Shell thickness within specification.Additional observations: ¿ no other observations observed.No further actions are required as the device was implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a6, b3.
Event or Problem Description